Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9163
Title: Higher Order Bairstow Method for Solving Polynomial Equation
Authors: Jain M.K.
Krishan R.
Published in: ZAMM ‐ Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik
Abstract: [No abstract available]
Citation: ZAMM ‐ Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (1971), 51(1): 51-52
URI: https://doi.org/10.1002/zamm.19710510106
http://repository.iitr.ac.in/handle/123456789/9163
Issue Date: 1971
ISSN: 442267
Author Scopus IDs: 56226587200
57190903939
Author Affiliations: Jain, M.K., Indian Institute of Technology, Hauz Khas, New Delhi, India
Krishan, R., Indian Institute of Technology, Hauz Khas, New Delhi, India
Corresponding Author: Jain, M.K.; Indian Institute of Technology, Hauz Khas, New Delhi, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.